I was diagnosed with Grave's disease and hyperthyroidism 3 months ago. 3 weeks ago an ultrasound revealed 14mm nodule on the right lower lobe of the thyroid. I am undergoing a needle biopsy next week. Currently I'm being treated with Tapazole 10 mg QD and Inderal 10mg T.I.D.. I have had recurring, progressively severe headaches since last fall, about the time I started noticing changes in my left eye, and symptoms of hyperthyroidism. Yesterday I awoke with the most severe headache I have ever had. I was vomiting and was profusely diaphoretic and shakey. I went to E.R., where I received IV fluids and a mixture of Toradol, Benadryl, Phenergan and Reglan IV. It calmed my headache down and I was able to sleep it off. I was diagnosed with Migraine Headaches. I'm 49 years old and have never had migraines until my thyroid symptoms began. Is there a correlation between the two? The doctor said I have no TSH, and my T3, T4 were very high. I'm also concerned with the thyroid nodule. Does that mean cancer? Thank you for any answers.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.